Alert archive / North Dakota / Wind Chill Warnings in 2019

Wind Chill Warning 5, NWS Bismarck, ND

February 26, 20197 counties in North Dakota

NWS Bismarck, ND issued this wind chill warning at Feb 26, 2019, 2:20 PM CST for 7 counties in North Dakota. It took effect at Feb 26, 2019, 8:00 PM CST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2019, 2:20 PM CST (20:20 UTC)
In effect from
Feb 26, 2019, 8:00 PM CST
Expired
Feb 27, 2019, 11:43 AM CST
In force
16 hr
Issued by
NWS Bismarck, ND

Counties Bottineau County, ND, Burke County, ND, Divide County, ND, McKenzie County, ND, Mountrail County, ND, Renville County, ND, Williams County, ND

The radar

The Minot AFB radar (KMBX), 123 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2019-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2019-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
775 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
435 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

347 
WWUS43 KBIS 262020
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
220 PM CST Tue Feb 26 2019

NDZ047-048-050-051-270430-
/O.CAN.KBIS.WW.Y.0015.000000T0000Z-190227T0000Z/
/O.NEW.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/
Logan-La Moure-McIntosh-Dickey-
Including the cities of Napoleon, Gackle, Lamoure, Edgeley, Kulm,
Wishek, Ashley, Oakes, and Ellendale
220 PM CST Tue Feb 26 2019

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CST WEDNESDAY...

* WHAT...Very cold wind chills as low as 30 below zero expected.

* WHERE...Logan, La Moure, McIntosh and Dickey counties.

* WHEN...From midnight tonight to 10 AM CST Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

NDZ001>004-009>011-017-270430-
/O.NEW.KBIS.WC.W.0005.190227T0200Z-190227T1600Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, and Watford City
220 PM CST Tue Feb 26 2019 /120 PM MST Tue Feb 26 2019/

...WIND CHILL WARNING IN EFFECT FROM 8 PM CST /7 PM MST/ THIS
EVENING TO 10 AM CST /9 AM MST/ WEDNESDAY...

* WHAT...Dangerously cold wind chills as low as 45 below zero 
  expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

NDZ005-012-013-018>023-025-031>037-040>046-270430-
/O.NEW.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/
Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, 
Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, and Strasburg
220 PM CST Tue Feb 26 2019 /120 PM MST Tue Feb 26 2019/

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM MST/
TONIGHT TO 10 AM CST /9 AM MST/ WEDNESDAY...

* WHAT...Very cold wind chills as low as 40 below zero expected.

* WHERE...Most of southwest and central North Dakota. 

* WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

PA
5 follow-up statements
364 
WWUS43 KBIS 270013
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
613 PM CST Tue Feb 26 2019

NDZ001>004-009>011-017-270815-
/O.CON.KBIS.WC.W.0005.190227T0200Z-190227T1600Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, and Watford City
613 PM CST Tue Feb 26 2019 /513 PM MST Tue Feb 26 2019/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ WEDNESDAY...

* WHAT...Dangerously cold wind chills as low as 45 below zero 
  expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NDZ005-012-013-018>023-025-031>037-040>048-050-051-270815-
/O.CON.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/
Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, 
Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
613 PM CST Tue Feb 26 2019 /513 PM MST Tue Feb 26 2019/

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO 10 AM CST /9 AM MST/ WEDNESDAY...

* WHAT...Very cold wind chills as low as 40 below zero expected.

* WHERE...Most of southwest and central North Dakota.

* WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
942 
WWUS43 KBIS 270347
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
947 PM CST Tue Feb 26 2019

NDZ001>004-009>011-017-271200-
/O.CON.KBIS.WC.W.0005.000000T0000Z-190227T1600Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, and Watford City
947 PM CST Tue Feb 26 2019 /847 PM MST Tue Feb 26 2019/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ WEDNESDAY...

* WHAT...Dangerously cold wind chills as low as 45 below zero 
  expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...From 8 PM CST /7 PM MST/ this evening to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NDZ005-012-013-018>023-025-031>037-040>048-050-051-271200-
/O.CON.KBIS.WC.Y.0019.190227T0600Z-190227T1600Z/
Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, 
Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
947 PM CST Tue Feb 26 2019 /847 PM MST Tue Feb 26 2019/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST /9 AM
MST/ WEDNESDAY...

* WHAT...Very cold wind chills as low as 40 below zero expected.

* WHERE...Most of southwest and central North Dakota.

* WHEN...From midnight CST /11 PM MST/ tonight to 10 AM CST /9 
  AM MST/ Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
279 
WWUS43 KBIS 271004
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
404 AM CST Wed Feb 27 2019

NDZ001>004-009>011-017-271800-
/O.EXT.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, and Watford City
404 AM CST Wed Feb 27 2019 /304 AM MST Wed Feb 27 2019/

...WIND CHILL WARNING NOW IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...

* WHAT...Dangerously cold wind chills as low as 45 below zero 
  expected.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...Until noon CST /11 AM MST/ today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken.

&&

$$

NDZ005-012-013-018>023-025-031>037-040>048-050-051-271800-
/O.EXT.KBIS.WC.Y.0019.000000T0000Z-190227T1800Z/
Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, 
Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
404 AM CST Wed Feb 27 2019 /304 AM MST Wed Feb 27 2019/

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL NOON CST /11 AM MST/
TODAY...

* WHAT...Very cold wind chills as low as 35 below zero expected.

* WHERE...Most of southwest and central North Dakota.

* WHEN...Until noon CST /11 AM MST/ today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves.

&&

$$
WAA
325 
WWUS43 KBIS 271444
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
844 AM CST Wed Feb 27 2019

NDZ001>004-009>011-017-271800-
/O.CON.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McKenzie-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, 
Williston, New Town, Stanley, Parshall, Minot, and Watford City
844 AM CST Wed Feb 27 2019 /744 AM MST Wed Feb 27 2019/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Dangerously cold wind chills as low as 45 below zero 
  ongoing.

* WHERE...Portions of north central and northwest North Dakota.

* WHEN...Until noon CST /11 AM MST/ today.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

NDZ005-012-013-018>023-025-031>037-040>048-050-051-271800-
/O.CON.KBIS.WC.Y.0019.000000T0000Z-190227T1800Z/
Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, 
Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
844 AM CST Wed Feb 27 2019 /744 AM MST Wed Feb 27 2019/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

* WHAT...Very cold wind chills as low as 35 below zero ongoing.

* WHERE...Most of southwest and central North Dakota.

* WHEN...Until noon CST /11 AM MST/ today.

* ADDITIONAL DETAILS...The very cold wind chills could cause 
  frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$
785 
WWUS43 KBIS 271743
WSWBIS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Bismarck ND
1143 AM CST Wed Feb 27 2019

NDZ001-009-280000-
/O.CAN.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/
/O.NEW.KBIS.WC.Y.0020.190227T1800Z-190228T0000Z/
Divide-Williams-
Including the cities of Crosby and Williston
1143 AM CST Wed Feb 27 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...WIND CHILL WARNING IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 30 
  below zero expected.

* WHERE...Divide and Williams counties.

* WHEN...Until 6 PM CST this evening.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

NDZ002>004-010-011-017-271845-
/O.CAN.KBIS.WC.W.0005.000000T0000Z-190227T1800Z/
Burke-Renville-Bottineau-Mountrail-Ward-McKenzie-
Including the cities of Bowbells, Powers Lake, Lignite, Columbus,
Portal, Mohall, Glenburn, Sherwood, Bottineau, New Town, Stanley,
Parshall, Minot, and Watford City
1143 AM CST Wed Feb 27 2019 /1043 AM MST Wed Feb 27 2019/

...WIND CHILL WARNING IS CANCELLED...

The Wind Chill Warning has been cancelled.

$$

NDZ005-012-013-018>023-025-031>037-040>048-050-051-271845-
/O.CAN.KBIS.WC.Y.0019.000000T0000Z-190227T1800Z/
Rolette-McHenry-Pierce-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Rolla, Dunseith, Rolette, Shell Valley, 
St. John, Velva, Towner, Drake, Rugby, Killdeer, Halliday, 
Beulah, Hazen, Center, Garrison, Washburn, Underwood, Wilton, 
Turtle Lake, Mcclusky, Goodrich, Harvey, Fessenden, Carrington, 
Beach, Medora, Dickinson, Mandan, Bismarck, Steele, Tappen, 
Jamestown, Marmarth, Mott, New England, Elgin, Carson, 
New Leipzig, Bowman, Hettinger, Fort Yates, Selfridge, Solen, 
Linton, Strasburg, Napoleon, Gackle, Lamoure, Edgeley, Kulm, 
Wishek, Ashley, Oakes, and Ellendale
1143 AM CST Wed Feb 27 2019 /1043 AM MST Wed Feb 27 2019/

...WIND CHILL ADVISORY IS CANCELLED...

The Wind Chill Advisory has been cancelled.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Feb 26, 1:23 PM CST, 57 minutes earlier.

Area forecast discussion, Feb 26, 1:23 PM CST, 57 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
123 PM CST Tue Feb 26 2019

.UPDATE...
Issued at 122 PM CST Tue Feb 26 2019

Cancelled most of the Winter Weather Advisory except for LaMoure,
Dickey, Logan, and McIntosh counties with this update. Wind Chill
headlines will be needed for tonight and Wednesday morning with
the next update.

UPDATE Issued at 1009 AM CST Tue Feb 26 2019

No significant changes for the remainder of the day. A current
band of moderate snow with visibility as low as one half mile at
times across south central North Dakota as of 16 UTC, in
association with 850-700mb frontogenesis, will continue to
propagate east this morning. Frontogenesis is expected to wane by
18 UTC. For this evening, a mid level jet streak and an
associated elongated channel of vorticity will support the
continued focus of snow across the south central and James River
Valley.

UPDATE Issued at 536 AM CST Tue Feb 26 2019

Will trim off and cancel some of the wind chill advisory across
the northern James River Valley. Otherwise scattered areas across
the north still have cold wind chills.

&&

.SHORT TERM...(Today and tonight)
Issued at 341 AM CST Tue Feb 26 2019

Short term concerns include the snow expected today, followed by
cold wind chills tonight. Tonight's wind chills are expected to
fall into the advisory category, between -25 and -35, and will
let the day shift handle the potential wind chill related
advisories and let the winter weather advisory for snow play out
today. Will leave the winter weather advisory in place today.

Current thinking continues to focus on mid level forcing for snow
across southern North Dakota. H700 F-G forcing will be confined to
the southern third of the state this morning, with resulting
Omega maximized at 700mb as well. Generally diminished the snow
potential to around 3 inches today, so this will be a low end
advisory.

The snow will end from west to east this afternoon, and by evening
will be done.

Temperatures for today will be in the single digits above zero at
best as the low level arctic air remains in place. Trended toward
teh NBM guidance tonight which was 1 to 3 degrees colder than
SuperBlend.

.LONG TERM...(Wednesday through Monday)
Issued at 341 AM CST Tue Feb 26 2019

Only a slight warmup is forecast for Wednesday afternoon and
Thursday, then much colder air will return statewide. Wind chill
advisories to warnings will probably be issued through this period
with wind chills between 25 to 45 below. Little precipitation is
forecast after Thursday and Friday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 122 PM CST Tue Feb 26 2019

VFR to MVFR ceilings will continue this afternoon across most of
western and central North Dakota, clearing from northwest to
southeast tonight. Snow will continue under the stratus, although
not as intense as earlier today. Pockets of MVFR/IFR visibility
are expected in snow.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 PM CST this evening for NDZ047-
048-050-051.

&&

UPDATE...PA
SHORT TERM...WAA
LONG TERM...WAA
AVIATION...PA
Hazardous weather outlook, Feb 26, 1:15 PM CST, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
115 PM CST Tue Feb 26 2019

NDZ047-048-050-051-271915-
Logan-La Moure-McIntosh-Dickey-
115 PM CST Tue Feb 26 2019

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...This Afternoon and Tonight

A Winter Weather Advisory is in effect through early this evening.
See www.weather.gov/bis for details.

Dangerous wind chills to 30 below are expected tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Dangerous wind chills are likely Wednesday morning, and again
Friday through at least early next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report snowfall amounts to the
Bismarck National Weather Service by calling 1-800-247-0212, or
through social media such as Facebook or Twitter.

NDZ001>005-009>013-017>023-025-031>037-040>046-271915-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-
115 PM CST Tue Feb 26 2019 /1215 PM MST Tue Feb 26 2019/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Dangerous wind chills of 35 to 45 below zero are expected
tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Dangerous wind chills are likely Wednesday morning, and again
Friday through at least early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

PA

In the hours before

Local storm report, Feb 26, 8:46 AM CST, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
846 AM CST TUE FEB 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     SNOW             GLEN ULLIN              46.82N 101.83W
02/26/2019  M1.5 INCH        MORTON             ND   TRAINED SPOTTER

            STORM TOTAL SNOW THUS FAR. STILL SNOWING.

&&
Local storm report, Feb 26, 8:47 AM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
847 AM CST TUE FEB 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     SNOW             BELFIELD                46.89N 103.20W
02/26/2019  E3.5 INCH        STARK              ND   PUBLIC

            STORM TOTAL SNOW THUS FAR.

&&
Local storm report, Feb 26, 10:58 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1058 AM CST TUE FEB 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 AM     SNOW             GRASSY BUTTE            47.39N 103.25W
02/26/2019  M1.2 INCH        MCKENZIE           ND   CO-OP OBSERVER

&&
Local storm report, Feb 26, 11:53 AM CST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1153 AM CST TUE FEB 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1152 AM     SNOW             3 SSE BISMARCK          46.77N 100.76W
02/26/2019  M1.7 INCH        BURLEIGH           ND   OFFICIAL NWS OBS

            TOTAL FOR THE DAY SO FAR. STILL SNOWING.

&&
Local storm report, Feb 26, 2:20 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
220 PM CST TUE FEB 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     SNOW             HAZEN                   47.30N 101.62W
02/26/2019  M4.1 INCH        MERCER             ND   PUBLIC

&&

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:20 PM CSTWind Chill AdvisoryBISAdams, Billings, Bowman, Burleigh, Dickey, Dunn and 19 more21 hr

Nearby

Wind Chill Warnings in North Dakota, 2019Every wind chill warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.